Probability

[1] Hopf-Cole transformation via generalized Schrodinger bridge problem

Flavien Leger UCLA Wuchen Li UCLA

Differential Geometry Dynamical Systems Information Theory Probability mathscidoc:2004.10001

arXiv:1901.09051, 2019.1
[ Download ] [ 2020-04-27 01:56:06 uploaded by lwc2017 ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Proper Orthogonal Decomposition Method to Nonlinear Filtering Problems in Medium-High Dimension

Zhongjian Wang Department of Mathematics, The University of Hong Kong Xue Luo School of Mathematical Sciences, Beihang University (Shahe campus) Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University Zhiwen Zhang Department of Mathematics, The University of Hong Kong

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:2004.25001

[ Download ] [ 2020-04-25 09:49:04 uploaded by Stephenyau ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The novel classes of finite dimensional filters with non-maximal rank estimation algebra on state dimension four and rank of one

Wenhui Dong Department of Mathematical Sciences, Tsinghua University Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University; Yau Mathematical Sciences Center, Tsinghua University Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University

Optimization and Control Probability mathscidoc:2004.27001

[ Download ] [ 2020-04-25 06:26:57 uploaded by Wenwen ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hypergeometric SLE: conformal Markov characterization and applications

Hao Wu Yau Mathematical Science Center

Probability mathscidoc:2003.28001

Comm. Math. Phys. , 374, 433-484
[ Download ] [ 2020-03-07 14:54:49 uploaded by haowu ] [ 176 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Comparison of moments of Rademacher chaoses

Paata Ivanisvili Princeton University & University of California at Irvine Tomasz Tkocz Carnegie Mellon University

Probability mathscidoc:1912.43032

Arkiv for Matematik, 57, (1), 121-128, 2018
[ Download ] [ 2019-12-04 13:35:29 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved